# SDR FDEA201004281376

- Difficulty date: April 28, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N394FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46628
- Aircraft time: 85,606 hours, 31,248 cycles
- Engine: Ge CF66D
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 51000036
- Condition: Corroded
- Location: Bs 1039
- Part time: 85,606 hours, 31,248 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT, STA 1039 AT RBL 51 HAS CORROSION AT AROUND AND UNDER FASTENERS AT PREVIOUS BLEND OUT AREA.   REPAIRED FWD PIT AT STA 1039 AT RBL 51 STRINGER IAW SRM 53-10-00, FIG 2, MAJOR REPAIR.
